# SDR SWAA2024032768183

- Difficulty date: March 26, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 25,996 hours, 12,833 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: UNKNOWN
- Condition: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNCOMMANDED THROTTLE REDUCTION ON CLIMBOUT AND AGAIN AT APPROX 2400FT AGL. NO RE-OCCURRENCE AFTER THAT<[01] COMPLIED WITH A/T BITE PROCEDURE IAW FIM TASK 22-31 (801). NO HISTORY OR CURRENT FAULTS NOTED AT THIS TIME. A/C OK FOR SERIVE.
